# SDR REXA2024021200180

- Difficulty date: December 30, 2023
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690332245
- Condition: Corroded
- Location: Bs 485 S20-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 485, S20R-S26R REQUIRES REMOVAL FOR STRINGER 21R REPAIR ACCESS PERFORMED FRAME SPLICE REPAIR (TO FACILITATE NEARBY STRINGER REPAIRS) AT F.S. 485 FRAME FROM STGR 20R TO STGR 26R BY COMPLYING WITH ALL STEPS OF ENDEAVOR AIR EA CRJ953-15905 REV IR DATED 12/20/2023.
